# SDR ASAA95007

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - FLT 436 - ON ARRIVAL, CREW REPORTED THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED AFT OF ROW 10 DURING DESCENT.  REPLACED BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (W)
